# SDR 97ZZZX4104

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17SJ
- Make and model: Bolkms BK117B1
- Aircraft serial: 7230
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Part number: 1162426392
- Condition: Wirb
- Location: Rt Diir
- Part time: 491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR GUIDE WORN BEYOND SERVICEABLE LIMITS.  DATE IS OCCURRENCE DATE.  ACTUAL REMOVAL DATE IS 4-10-97.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
